Show simple item record

dc.contributor.authorMacháč, Jan
dc.contributor.authorZehentner, Ján
dc.date.accessioned2012-08-24T14:13:48Z
dc.date.available2012-08-24T14:13:48Z
dc.date.issued2002-02
dc.identifier.citationMacháč J., Zehentner J.: Comments on Representation of Surface Leaky Waves on Uniplanar Transmission Lines, IEEE Trans. Microwave Theory and Techn., vol. MTT-50, No. 2, Feb. 2002, pp. 583-585.cze
dc.identifier.urihttp://hdl.handle.net/10467/12505
dc.description.abstractThis paper compares partial waves approximating a surface leaky wave on a uniplanar transmission line with substrate surface waves supported by its substrate. It is shown that their field distributions and the propagation constants differ. These differences increase with rising leakage constant, and with the growing distance of the corresponding pole of the Green function from the real axis on the spectral variable complex plane. The reported findings are demonstrated on the slotline.eng
dc.language.isocescze
dc.publisherIEEEcze
dc.rights© 2002 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.eng
dc.subjectleaky waveseng
dc.subjectprinted-circuit lineseng
dc.subjectslotlineseng
dc.titleComments on Representation of Surface Leaky Waves on Uniplanar Transmission Linescze
dc.typečlánek z elektronického periodikacze
dc.identifier.doi10.1109/22.982240


Files in this item



This item appears in the following Collection(s)

Show simple item record